Alert archive / New Jersey / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 54, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jun 23, 2024, 10:17 PM EDT for Atlantic County, Burlington County, Ocean County, New Jersey. It was in force for 43 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2024, 10:17 PM EDT (02:17 UTC)
- Expired
- Jun 23, 2024, 11:00 PM EDT
- In force
- 43 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Atlantic County, NJ, Burlington County, NJ, Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 17 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 10:37 PM EDT | TSTM WND DMG | 1 Wnw Forked River, NJ | Report of tree damage around Lacey Township/Forked River with power outages. Time estimated from radar. |
| Jun 23, 10:44 PM EDT | TSTM WND GST 48 | 1 S Island Beach State, NJ | Corrects previous tstm wnd gst report from 1 S Island Beach State Park. Wunderground station KNJBERKE13. |
| Jun 23, 10:44 PM EDT | MARINE TSTM WIND 48 | 1 S Island Beach State, NJ | Corrects previous marine tstm wind report from 1 S Island Beach State Park. Wunderground station KNJBERKE13. |
| Jun 23, 10:45 PM EDT | TSTM WND GST 48 | 1 S Island Beach State, NJ | Wunderground station KNJBERKE13. |
| Jun 23, 10:45 PM EDT | MARINE TSTM WIND 48 | 1 S Island Beach State, NJ | Wunderground station KNJBERKE13. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 2.3 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 857 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 1028 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 200 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 10.5
The text
As transmitted.
842
WUUS51 KPHI 240217
SVRPHI
NJC001-005-029-240300-
/O.NEW.KPHI.SV.W.0054.240624T0217Z-240624T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
1017 PM EDT Sun Jun 23 2024
The National Weather Service in Mount Holly NJ has issued a
* Severe Thunderstorm Warning for...
North central Atlantic County in southern New Jersey...
Ocean County in southern New Jersey...
Southeastern Burlington County in southern New Jersey...
* Until 1100 PM EDT.
* At 1017 PM EDT, severe thunderstorms were located along a line
extending from near Presidential Lakes to near Chatsworth to near
Batsto, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
* Locations impacted include...
Toms River, Barnegat, Beachwood, Manasquan, Point Pleasant Beach,
Egg Harbor City, Tuckerton, Presidential Lakes Estates, Seaside
Heights, Lakehurst, Surf City, Mantoloking, Elwood-Magnolia,
Wharton State Forest, Presidential Lakes, Brick Township, Whiting,
Brookville, Bass River State Forest, and Batsto.
This includes Garden State Parkway between mile markers 52 and 92.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
In addition to large hail and damaging winds, frequent cloud to
ground lightning is occurring with these storms. Move indoors
immediately. Remember, if you can hear thunder, you are close enough
to be struck by lightning.
&&
LAT...LON 3976 7407 3961 7416 3957 7473 3976 7464
3993 7466 4011 7409 4009 7407 4012 7405
4010 7404 4012 7404 4013 7401
TIME...MOT...LOC 0217Z 252DEG 42KT 3988 7454 3979 7452 3967 7459
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Staarmann2 follow-up statements
030
WWUS51 KPHI 240236
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
1036 PM EDT Sun Jun 23 2024
NJC001-240246-
/O.CAN.KPHI.SV.W.0054.000000T0000Z-240624T0300Z/
Atlantic NJ-
1036 PM EDT Sun Jun 23 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ATLANTIC COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3976 7407 3961 7416 3958 7450 3959 7454
3983 7448 4001 7440 4011 7409 4009 7407
4012 7405 4010 7404 4012 7404 4013 7401
TIME...MOT...LOC 0236Z 251DEG 43KT 4001 7421 3985 7423 3970 7431
$$
NJC005-029-240300-
/O.CON.KPHI.SV.W.0054.000000T0000Z-240624T0300Z/
Ocean NJ-Burlington NJ-
1036 PM EDT Sun Jun 23 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR OCEAN AND SOUTHEASTERN BURLINGTON COUNTIES...
At 1036 PM EDT, severe thunderstorms were located along a line
extending from Pleasant Plains to near Beachwood to near Warren
Grove, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
Locations impacted include...
Toms River, Barnegat, Beachwood, Manasquan, Point Pleasant Beach,
Tuckerton, Seaside Heights, Lakehurst, Surf City, Mantoloking,
Leisure Village, Wading River, Dover Beaches North, Holiday City
South, Pleasant Plains, Warren Grove, Cedar Glen West, Leisure
Village East, Dover Beaches South, and Holiday City-Berkeley.
This includes Garden State Parkway between mile markers 51 and 92.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Frequent cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3976 7407 3961 7416 3958 7450 3959 7454
3983 7448 4001 7440 4011 7409 4009 7407
4012 7405 4010 7404 4012 7404 4013 7401
TIME...MOT...LOC 0236Z 251DEG 43KT 4001 7421 3985 7423 3970 7431
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Staarmann370
WWUS51 KPHI 240255
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
1055 PM EDT Sun Jun 23 2024
NJC005-029-240304-
/O.EXP.KPHI.SV.W.0054.000000T0000Z-240624T0300Z/
Ocean NJ-Burlington NJ-
1055 PM EDT Sun Jun 23 2024
...THE SEVERE THUNDERSTORM WARNING FOR OCEAN AND SOUTHEASTERN
BURLINGTON COUNTIES WILL EXPIRE AT 1100 PM EDT...
The storms which prompted the warning are moving out of the area
offshore. Therefore, the warning will be allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Mount Holly NJ.
LAT...LON 3976 7407 3961 7416 3958 7450 3959 7454
3983 7448 4001 7440 4011 7409 4009 7407
4012 7405 4010 7404 4012 7404 4013 7401
TIME...MOT...LOC 0254Z 252DEG 42KT 4006 7399 3990 7401 3975 7409
$$
StaarmannWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 8:29 PM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jun 23, 8:29 PM EDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
829 PM EDT Sun Jun 23 2024
.SYNOPSIS...
A cold front will move across the east coast tonight, then
offshore and out to sea on Monday. High pressure will build to
the south the region through Tuesday. Another cold front is
expected to move across the east coast Wednesday night and
offshore by Thursday morning. High pressure builds across the
Mid Atlantic and northeastern states Friday, then offshore
Friday night. Another cold front is expected later Saturday into
Sunday.
&&
.NEAR TERM /THROUGH MONDAY/...
We have allowed the Excessive Heat Warning and Heat Advisory to
expire at 8 pm as temperatures continue to cool now that the sun
is going down, and clouds and showers cool the air slightly. It
will still feel muggy through the night until the cold front
comes through later tonight.
Severe Thunderstorm Watch #449 remains in effect across
eastern Pennsylvania and the New Jersey counties in our CWA.
Models guidance continues to show showers and thunderstorms
continuing across southern New Jersey, and either showers and
thunderstorms developing across Pennsylvania and the Delmarva,
or moving in from the west this evening and overnight. Damaging
winds, hail, heavy rainfall, and frequent lightning will be
possible with any storms. Pay attention to the skies and keep a
source of weather informations handy into the evening.
The cold front will move across the area later in the overnight
hours. Showers and thunderstorms will dissipate behind the
front, but as it slows down across southern New Jersey and
southern Delaware/Maryland, the showers and thunderstorms could
linger into daybreak.
Lows will remain very warm with upper 60s N/W and low/mid 70s
S/E. The cooler/drier air will arrive well behind the front.
Winds turn from Southwest to West overnight.
For Monday, the front will be east of the area Monday morning.
Drier and cooler air arrives behind it. Any early morning
showers across ern Delaware or extreme SE NJ around dawn will
end by mid-morning. Clouds will decrease from NW to SE across
the area. Daytime temperatures will be quite a bit cooler for
most areas with mid/upper 70s for the Southern Poconos and
Lehigh Valley areas and low/mid 80s for metro Philadelphia and
much of NJ. A few upper 80s for Delmarva are possible. The dew
points will be much lower with a more comfortable feel to the
air. Winds will be West to Northwest and increase to 10 to 15
mph with gusts to 25 mph at times.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
The short term forecast begins with dry weather expected for
Monday night through Tuesday night. High pressure will build out
of the Ohio River Valley Monday night, across Virginia and
North Carolina during the day Tuesday, then offshore Tuesday
night. Our area will be on the northern fringe of the high, and
even though there area a couple of short wave/vorticity impulses
expected in the northwest to west flow aloft Monday night and
Tuesday, low PW values will not be conducive to precipitation.
By Tuesday night, moisture will be increasing across the area,
but there is not expected to be any forcing mechanism to help
create showers.
As we move into Wednesday and Wednesday night, a cold front
will approach the area from the west late in the day, then move
across the Mid Atlantic region Wednesday night. Wednesday will
likely be another hot and humid day ahead of the approaching
front, similar to this past week and weekend. But thankfully it
looks like the heat should not last long. There will be
instability across the area with CAPE values 500-1000 J/kg,
along with some enhanced shear with values reaching 30-40 knots.
So there will be the potential for some stronger storms to
develop. The cold front will move through overnight, so there
may be a greater chance of showers and thunderstorms overnight,
although the storms may not be as strong during the overnight
hours.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
The aforementioned cold front will move offshore by Thursday
morning and out to sea during the day. There could be some
lingering showers near the coast as the front departs the area,
but most areas will be dry. High pressure will then build across
the Mid Atlantic and northeastern states Friday, then offshore
Friday night. This will bring another period of dry weather to
the area.
Yet another cold front is expected to move across the area next
weekend, although there are some timing differences with the
models. While the GFS and Canadian have the front moving through
as early as Saturday night, the ECMWF has the front moving
through during the day Sunday. So we will keep the higher chance
of precipitation for the Saturday night through Sunday night
period, although it will not likely rain the whole time.
&&
.AVIATION /01Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
.Tonight...Showers and thunderstorms will remain possible
through the evening into the overnight hours. Sub VFR conditions
will be possible with any shower or thunderstorm; however,
Outside of any shower or thunderstorm, conditions will remain
VFR. Winds will be southwest 5-10 knots with gusts 15-20 knots,
higher in and near thunderstorms. Winds become west the
northwest overnight 5-10 knots. Lower confidence in
showers/thunderstorms, higher confidence otherwise.
.Monday...VFR conditions are expected. Winds will increase out
of the northwest to 15-20 knots, with gusts 25-30 knots. High
confidence.
Outlook...
Monday night...VFR conditions expected. Gusty northwest winds
20-25 knots early in the evening, then northwest 5-10 knots.
Tuesday...VFR conditions expected. Gusty northwest winds around 15
knots during the day.
Tuesday night...VFR conditions expected.
Wednesday...Mostly VFR conditions expected. Chance of showers and
thunderstorms in the afternoon which may lead to lower conditions.
Gusty southwest winds 15-20 knots.
Wednesday night...Periods of sub-VFR conditions possible with
showers and thunderstorms likely.
Thursday...VFR conditions expected. Gusty northwest winds 15-20
knots.
Thursday night...VFR conditions expected
Friday...VFR conditions expected.
&&
.MARINE...
The SCA flag will continue tonight and into Monday for the ocean
waters. We added the upper Delaware Bay as winds have been
gusting 25+ knots for a few hours and will likely continue into
the night. Stronger gusts and choppy seas expected to develop
this evening associated with showers/tstms. Once the front
passes overnight, surface winds will switch around to W/NW and
continue to be gusty into Monday. Fair weather for Monday.
Outlook...
Monday night-Tuesday night...Conditions expected to remain below
advisory levels.
Wednesday-Wednesday night...Conditions may reach Small Craft
Advisory levels.
Thursday-Friday...Conditions expected to remain below advisory
levels.
Rip Currents...
Monday...West-northwest winds around 10-15 mph with gusts up to
20 mph and breaking waves around 2 to 3 feet. Although wind
direction will be directed offshore, wave periods are expected
to increase to around 7 to 8 seconds. For this reason, have
maintained a MODERATE Risk for the development of dangerous rip
currents for both NJ/DE beaches.
Tuesday...Northwest winds will back to southerly as the day
goes on around 10 mph. Breaking waves around 1 to 2 feet. With
winds mainly directed offshore or parallel to the coast and
much lower wave heights, have opted to go with a LOW Risk of rip
currents for all beaches.
For specific beach forecasts, visit weather.gov/beach/phi
&&
.CLIMATE...
Record high temperatures for today.
Location Record High (6/23)
Philadelphia, PA 97/1888
Allentown, PA 95/1965
Reading, PA 96/1908
Mount Pocono, PA 90/1908
Trenton, NJ 97/1894
AC Airport, NJ 98/1988
AC Marina, NJ 91/1909
Wilmington, DE 100/1894
Georgetown, DE 100/1988
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 6 PM EDT Monday for ANZ430-431-
450>455.
&&
SYNOPSIS...Robertson
NEAR TERM...OHara
SHORT TERM...Robertson
LONG TERM...Robertson
AVIATION...OHara/Robertson
MARINE...DeSilva/OHara/Robertson
CLIMATE...In the hours before
Local storm report, Jun 23, 9:39 PM EDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
939 PM EDT Sun Jun 23 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM Marine Tstm Wind 2 SSW Holgate 39.52N 74.27W
06/23/2024 M39 MPH ANZ451 NJ Mesonet
South Beach Haven reports gust to 39 MPH
with second line that went through.
&&
HoeflichLocal storm report, Jun 23, 9:46 PM EDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
946 PM EDT Sun Jun 23 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM Tstm Wnd Gst 2 E Fort Dix 40.02N 74.58W
06/23/2024 M51 MPH Burlington NJ AWOS
AWOS station KWRI McGuire AFB.
&&
DeSilvaLocal storm report, Jun 23, 9:47 PM EDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
947 PM EDT Sun Jun 23 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM Tstm Wnd Gst Philadelphia Internatio 39.88N 75.23W
06/23/2024 M44 MPH Philadelphia PA ASOS
ASOS station KPHL Philadelphia International
Airport.
&&
DeSilvaLocal storm report, Jun 23, 9:48 PM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
948 PM EDT Sun Jun 23 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM Tstm Wnd Gst Northeast Philadelphia 40.08N 75.02W
06/23/2024 M45 MPH Philadelphia PA ASOS
ASOS station KPNE Philadelphia Northeast.
&&
DeSilvaLocal storm report, Jun 23, 9:49 PM EDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
949 PM EDT Sun Jun 23 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM Tstm Wnd Dmg 1 SW Moorestown Twp 39.95N 74.96W
06/23/2024 Burlington NJ Public
Picture showed a couple of large trees
uprooted in the Strawbridge Lake section in
Moorestown. Time estimated from radar.
&&
GorseLocal storm report, Jun 23, 9:53 PM EDT, 24 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Mount Holly NJ
953 PM EDT Sun Jun 23 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM Tstm Wnd Dmg 1 ESE East Nottingham T 39.76N 75.96W
06/23/2024 Chester PA Public
Delayed report. Trees down across road on
5th Street in Oxford.
0448 PM Tstm Wnd Dmg 1 SE East Nottingham Tw 39.75N 75.96W
06/23/2024 Chester PA Public
Delayed report. Several trees snapped
between Woods Rd and Media Rd in Oxford.
0450 PM Tstm Wnd Dmg 3 E East Nottingham Twp 39.76N 75.93W
06/23/2024 Chester PA Public
Delayed report. Numerous trees down across
Hickory Hill Rd near Woods Rd.
0509 PM Tstm Wnd Dmg Kennett Square 39.85N 75.71W
06/23/2024 Chester PA Public
Delayed report. Tree down lying across a
car. Time estimated from radar.
0520 PM Tstm Wnd Dmg Hockessin 39.79N 75.69W
06/23/2024 New Castle DE Broadcast Media
*** 1 INJ ***
Video sent in of trees down on tents at a
festival, causing the tents to collapse.
Time estimated from radar.
0535 PM Hail Aston 39.86N 75.43W
06/23/2024 M0.25 Inch Delaware PA Public
0547 PM Tstm Wnd Dmg Newark 39.68N 75.75W
06/23/2024 New Castle DE Public
Picture sent in of several trees down on
power lines. Time estimated from radar.
0555 PM Tstm Wnd Dmg 1 ESE Mount Royal 39.80N 75.19W
06/23/2024 Gloucester NJ Dept of Highways
NJ Turnpike Auth.: Downed tree on New Jersey
Turnpike northbound North of Interchange 2 -
US 322 (West Deptford Twp) 1 Right lane and
shoulder of 2 lanes blocked. Time estimated.
0555 PM Tstm Wnd Dmg 1 ESE Bellmawr 39.86N 75.07W
06/23/2024 Camden NJ Public
Large tree down on South Bellmawr Ave. Time
estimated.
0558 PM Tstm Wnd Dmg 1 SE Holmesburg 40.03N 75.02W
06/23/2024 Philadelphia PA Dept of Highways
Downed tree. Right lane blocked in
Holmesburg on I-95 SB approaching Academy
Rd/Exit 32. Time estimated from radar.
0600 PM Tstm Wnd Gst New Castle County Airpo 39.68N 75.61W
06/23/2024 M52 MPH New Castle DE ASOS
0602 PM Tstm Wnd Dmg 1 NNE Holmesburg 40.06N 75.02W
06/23/2024 Philadelphia PA Public
Large tree branches down in Pennypack Woods
area. Time estimated from radar.
0602 PM Tstm Wnd Dmg 1 NE Holmesburg 40.05N 75.01W
06/23/2024 Philadelphia PA Emergency Mngr
Large tree down at the intersection of
Frankfurt Ave and Academy Rd. Time
estimated.
0604 PM Tstm Wnd Dmg 1 SW Andalusia 40.06N 74.98W
06/23/2024 Philadelphia PA Dept of Highways
Downed tree on I-95 southbound 1.2 miles
north of Exit 32: ACADEMY ROAD/LINDEN AVE.
There is a lane restriction. Time estimated.
0605 PM Tstm Wnd Gst 1 SSW Palmyra 39.99N 75.04W
06/23/2024 M50 MPH Camden NJ Mesonet
0606 PM Tstm Wnd Gst Northeast Philadelphia 40.08N 75.02W
06/23/2024 M45 MPH Philadelphia PA ASOS
ASOS station KPNE Philadelphia Northeast.
0606 PM Tstm Wnd Dmg Delanco 40.05N 74.95W
06/23/2024 Burlington NJ Trained Spotter
Reports of trees down along the Delaware
River in Delanco. Time estimated from radar.
0607 PM Tstm Wnd Dmg Delanco 40.05N 74.96W
06/23/2024 Burlington NJ Emergency Mngr
Numerous trees down, lines down and a
picture of a gazebo collapsed in Delanco.
Time estimated from radar.
0609 PM Tstm Wnd Gst Riverton 40.02N 75.02W
06/23/2024 M56 MPH Burlington NJ Other Federal
Riverton USGS gauge gusted to 56 MPH.
0610 PM Tstm Wnd Dmg Croydon 40.09N 74.90W
06/23/2024 Bucks PA Public
Large tree down across a road in Croydon.
Time estimated.
0610 PM Tstm Wnd Dmg 1 SW Moorestown Twp 39.95N 74.96W
06/23/2024 Burlington NJ Public
Picture showed a couple of large trees
uprooted in the Strawbridge Lake section in
Moorestown. Time estimated from radar.
0610 PM Tstm Wnd Dmg 1 SW Moorestown Twp 39.96N 74.96W
06/23/2024 Burlington NJ Public
Picture showed a large tree uprooted and
onto a house on Highland Avenue in
Moorestown. Time estimated from radar.
0610 PM Tstm Wnd Dmg 1 ESE Moorestown 39.96N 74.92W
06/23/2024 Burlington NJ Public
Picture of large tree down on the NJ
Turnpike near mile marker 37. Time estimated
from radar.
0610 PM Tstm Wnd Dmg 1 N Farnhurst 39.70N 75.58W
06/23/2024 New Castle DE Broadcast Media
Pictures sent in of large power poles down
near Wilmington. Time estimated from radar.
0612 PM Tstm Wnd Dmg New Castle 39.66N 75.56W
06/23/2024 New Castle DE Trained Spotter
Report of small to medium sized branches
down in Old New Castle. Time estimated from
radar.
0614 PM Marine Tstm Wind 2 ENE Simonds Gardens 39.72N 75.51W
06/23/2024 M40 MPH ANZ430 DE Mesonet
Port of Wilmington mesonet measured a 34 kt
gust.
0614 PM Tstm Wnd Dmg Newport 39.71N 75.61W
06/23/2024 New Castle DE Broadcast Media
Pictures passed along from media of several
trees down across Newport, DE. Time
estimated from radar.
0615 PM Tstm Wnd Dmg Jacksonville 40.05N 74.76W
06/23/2024 Burlington NJ Public
Large tree down across a fence. Time
estimated from radar.
0616 PM Tstm Wnd Dmg 1 S Mount Laurel 39.92N 74.90W
06/23/2024 Burlington NJ Public
Video of trees down along Church Road in
Mount Laurel. The left lane was closed. Time
estimated from radar.
0620 PM Tstm Wnd Dmg Haddon Township 39.91N 75.05W
06/23/2024 Camden NJ Trained Spotter
Multiple trees and large branches down.
Biggest was at intersection of Cooper St and
Melrose Ave.
0620 PM Tstm Wnd Gst 2 WSW Jobstown 40.02N 74.73W
06/23/2024 M55 MPH Burlington NJ Public
Home mesonet station reported a 55 MPH wind
gust.
0623 PM Tstm Wnd Gst 1 SE South Jersey Regio 39.93N 74.83W
06/23/2024 M43 MPH Burlington NJ ASOS
ASOS station KVAY Mount Holly.
0625 PM Tstm Wnd Dmg 1 NE Woodstown 39.66N 75.31W
06/23/2024 Salem NJ Trained Spotter
Several trees down in Pilesgrove, NJ. Time
estimated from radar.
0626 PM Tstm Wnd Dmg Woodstown 39.65N 75.33W
06/23/2024 Salem NJ Public
Large tree down across a road in Woodstown.
Time estimated.
0626 PM Tstm Wnd Dmg Woodstown 39.65N 75.33W
06/23/2024 Salem NJ Public
Pictures sent in of trees down on a house in
Woodstown, causing damage to the roof. Time
estimated from radar.
0632 PM Tstm Wnd Gst 2 E Fort Dix 40.02N 74.58W
06/23/2024 M51 MPH Burlington NJ AWOS
AWOS station KWRI McGuire AFB.
0641 PM Tstm Wnd Dmg Pemberton Heights 39.96N 74.67W
06/23/2024 Burlington NJ Trained Spotter
Numerous large downed branches on the
shoulder of CR530.
0643 PM Tstm Wnd Dmg Pitman 39.74N 75.12W
06/23/2024 Gloucester NJ Trained Spotter
Trained spotter trees down around Pitman.
Time estimated from radar.
0643 PM Tstm Wnd Dmg 1 W Pitman 39.73N 75.14W
06/23/2024 Gloucester NJ Public
Tree snapped and lying across the road at
intersection of Cedar Ave and Holly Ave.
Time estimated.
0703 PM Tstm Wnd Dmg 1 W Lakewood Twp 40.09N 74.24W
06/23/2024 Ocean NJ Public
Video sent in of large branches down on
wires, with wires on fire. Time estimated
from radar.
0710 PM Tstm Wnd Dmg 2 NNW Toms River 39.98N 74.21W
06/23/2024 Ocean NJ Dept of Highways
Downed tree on NJ 166 southbound North of CR
530/CR 527/CR 549 in Toms River Twp. There
is a lane closure. Time estimated from
radar.
0714 PM Tstm Wnd Dmg Beachwood 39.92N 74.20W
06/23/2024 Ocean NJ Public
Several trees down in Beachwood. Time
estimated from radar.
0715 PM Marine Tstm Wind 1 ENE Manasquan 40.13N 74.03W
06/23/2024 M49 MPH ANZ450 NJ Mesonet
Sea Girt Mesonet gusted to 49 MPH.
0718 PM Tstm Wnd Gst 2 SSW Mantoloking 40.01N 74.06W
06/23/2024 M53 MPH Ocean NJ Mesonet
Brick Mesonet measured a 53 MPH gust.
0718 PM Marine Tstm Wind 2 S Mantoloking 40.01N 74.05W
06/23/2024 M53 MPH ANZ451 NJ Mesonet
Brick Mesonet measured a 53 MPH gust.
0725 PM Tstm Wnd Gst Logan Twp 39.80N 75.37W
06/23/2024 M54 MPH Gloucester NJ Mesonet
Logan Twp NJWXNET Site.
0729 PM Marine Tstm Wind 1 S Island Beach State 39.85N 74.09W
06/23/2024 M40 MPH Ocean NJ Mesonet
Wunderground station KNJBERKE13.
0734 PM Tstm Wnd Gst Philadelphia Internatio 39.88N 75.23W
06/23/2024 M44 MPH Philadelphia PA ASOS
ASOS station KPHL Philadelphia International
Airport.
0734 PM Marine Tstm Wind Seaside Heights 39.95N 74.06W
06/23/2024 M45 MPH ANZ451 NJ Mesonet
Seaside Heights mesonet measured a 45 MPH
gust.
0755 PM Marine Tstm Wind 1 W Surf City 39.66N 74.18W
06/23/2024 M41 MPH ANZ451 NJ Mesonet
Wunderground station KNJSURFC12.
0759 PM Marine Tstm Wind 2 E Waretown 39.79N 74.17W
06/23/2024 M39 MPH ANZ451 NJ Buoy
Kite Island gusted to 39 MPH.
0800 PM Marine Tstm Wind 1 S Bay Side 39.66N 74.21W
06/23/2024 M45 MPH ANZ451 NJ Mesonet
Railroad Avenue Mesonet measured a 45 MPH
wind gust.
0801 PM Marine Tstm Wind 1 E Barnegat Light 39.76N 74.09W
06/23/2024 M43 MPH ANZ451 NJ Buoy
Barnegat Inlet Light gusted to 43 MPH.
0806 PM Marine Tstm Wind 1 NE Holgate 39.54N 74.25W
06/23/2024 M41 MPH ANZ451 NJ Mesonet
South Beach Haven mesonet gusted to 41 MPH.
0905 PM Marine Tstm Wind Lower Alloways Creek 39.48N 75.54W
06/23/2024 M43 MPH Salem NJ Mesonet
NJWXNET Mesonet: Lower Alloways Creek.
0905 PM Marine Tstm Wind 2 SSW Holgate 39.52N 74.27W
06/23/2024 M39 MPH ANZ451 NJ Mesonet
South Beach Haven reports gust to 39 MPH
with second line that went through.
0910 PM Marine Tstm Wind 1 SSW Holgate 39.52N 74.27W
06/23/2024 M42 MPH ANZ451 NJ Mesonet
McKinley Avenue mesonet measured a gust to
42 MPH.
0915 PM Marine Tstm Wind 4 SW Holgate 39.50N 74.32W
06/23/2024 M43 MPH ANZ451 NJ Public
Tuckerton mesonet at Hatfield Point gusted
to 43 MPH.
&&
GorseThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 8:34 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Cumberland, Ocean | 71 min |
| Jun 23, 8:42 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Gloucester, Salem | 48 min |
| Jun 23, 8:44 PM EDT | Special Marine Warning | PHI | 61 min | |
| Jun 23, 8:48 PM EDT | Special Marine Warning | PHI | 117 min | |
| Jun 23, 10:26 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Jun 24, 1:14 AM EDT | Special Marine Warning | PHI | 61 min |
Nearby
Severe Thunderstorm Warnings in New Jersey, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.